# SDR DALA2023022201336

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,338 hours, 21,000 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR IS DISARMED BUT SLIDE LIGHT REMAINS ILLUMINATED. CORRECTIVE ACTION: SLIDE LIGHT WORKS NML AT THIS TIME. REMOVED AND REPLACED 1R DOOR FWD PROX SWITCH IAW B757 AMM 25-66. OPS CHECK GOOD.
